EconPapers    
Economics at your fingertips  
 

Infinite Dimensional Control

Alexander Zaslavski ()
Additional contact information
Alexander Zaslavski: Technion-Israel Institute of Technol

Chapter Chapter 4 in Turnpike Phenomenon and Symmetric Optimization Problems, 2022, pp 109-129 from Springer

Abstract: Abstract The study of infinite dimensional optimal control has been a rapidly growing area of research. In this chapter we present preliminaries which we need in order to study turnpike properties of infinite dimensional optimal control problems. We discuss Banach space valued functions, unbounded operators, C 0 semigroups, evolution equations, and admissible control operators.

Date: 2022
References: Add references at CitEc
Citations:

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:spochp:978-3-030-96973-8_4

Ordering information: This item can be ordered from
http://www.springer.com/9783030969738

DOI: 10.1007/978-3-030-96973-8_4

Access Statistics for this chapter

More chapters in Springer Optimization and Its Applications from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-01
Handle: RePEc:spr:spochp:978-3-030-96973-8_4